# SDR 97ZZZX3629

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2452T
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0807
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Collapsed
- Location: Carburetor
- Part time: 1,415 hours
- Component: Facet, 105199
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN FOR ENGINE WORK.  REMOVED CARBURETOR, RE-INSTALLED CARBURETOR.  ATTACHED FUEL LINES.  TURNED ON FUEL. FUEL BOWL NEEDLE JET FAILED TO STOP FUEL.  REMOVED CARBURETOR, REMOVED BOWL, FOUND FLOAT COLLAPSED ON BOTH SIDES.  NO EXPLANATION FOR CAUSE.
